MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE PRO; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE PRO; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71562-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Swelling/ Edema (4577)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported a customer experienced pain, redness, and swelling with wear of the freestyle libre pro sensor.The sensor was removed and the healthcare professional advised customer to go to hospital.However, customer did not go to hospital, and went to see another (non-va) doctor for treatment.The reporting healthcare professional did not provide details as to treatment provided.There was no report of death or permanent injury associated with this event.
 
Additional Manufacturer Narrative
At this time, product has not yet been returned.An extended investigation has been performed for the reported complaint.There was no indication that the product did not meet specification.The reported complaint is related to skin irritation or an allergic reaction to the patch adhesive of the freestyle libre sensor.Dhrs (device history record) for the freestyle libre sensor kit were reviewed, and the dhrs showed the freestyle libre sensor kit passed all tests prior to release.Dose audit reports were reviewed and demonstrates the continued effectiveness of the established sterilization process for libre sensor products.Environmental monitoring reports were reviewed, including bioburden and endotoxin testing, and demonstrated that all monitoring processes continue to meet adc minimum requirements for product quality.If the product is returned, a physical investigation will be performed and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRE PRO
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key13026012
Report Number2954323-2021-95998
Device Sequence Number1766047
Product Code MDS
UDI-Device Identifier00357599715625
UDI-Public00357599715625
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number71562-01
Device Catalogue Number71562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale